# SDR DALA2024022002344

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31994
- Aircraft time: 18,451 hours, 6,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5413642) EMERGENCY PATHWAY LIGHTS INOP ROWS 28-32. REPLACED FUSE F4 ON BATTRY PACK ASSY M2627. ALL OPS RESTORED TO NML. OK FOR SVC.
